Live Help


Forum Jump
Post New Thread  Reply
Old 15-06-2017, 05:53 PM   #1
Cedrus
 
Cedrus's Avatar
 
Join Date: Jun 2008
Location: London
I am currently:
Lithium

Hey,

Just wanted personal experiences of this med really. All I know is I need to drink more? And it can cause a tremor.

Can it cause excess sedation? Cos last night I was OUT of it. But I'm not if Its because I had prn lorazepam at 7, then had 600mg clozapine , a zopiclone and the lithium but I got lost trying to find my bathroom and kept walking into walls :/ Def won't be raking lorazepam tonight! (Normally I'm fine taking prn in the evening)



sticks and stones may break your bones but words can tear your heart out.

Cedrus is online now   Reply With Quote
2 Hugs Given By :
Old 16-06-2017, 10:38 PM   #2
HildaOgden
 
Join Date: Aug 2010
I am currently:

Hi, I have been on lithium for many years. I don't get a tremor but I do get dry mouth/thirst
I also got acne as a side effect
It says on the PIL that sedation can be a side effect but I don't find it overly bad for sedation compared to the other two meds I am on

My cousin and my aunt are also on Lithium. My aunt has been on it for over 20 years and it really works for her (she has bipolar). It's the only med she's on now and she has had stability for years.

My cousin is also bipolar and it keeps him stabilish. He still gets mood swings though.

I find it helps with my depression. I have schizoaffective depressive type disorder and EUPD.

I would think it was the combination of all your meds that made you so woozy the other night. Hope you haven't felt like that since.

Good luck with the lithium

HildaOgden is offline   Reply With Quote
Old 27-06-2017, 06:29 PM   #3
Ktulu
 
Ktulu's Avatar
 
Join Date: Feb 2013

I take lithium and it doesn't sedate me at all, I don't really have any side effects apart from thirst. I would imagine it was the combination of the three other sedating medications that caused you to feel like that.



Be kind - everyone you meet is fighting a hard battle

Ktulu is offline   Reply With Quote
Old 21-07-2017, 09:03 AM   #4
Steel Maiden
There is no place like 127.0.0.1
 
Steel Maiden's Avatar
 
Join Date: Sep 2007
Location: London

Lithium is not overly sedating; its likely the other meds that did it.



PM me if you want a PDF copy of the ICD-10 or the Mental Health Act 1983/2007. I ALSO HAVE THE DSM-V BOOK and am a pharmacology student.

I have a visual impairment / neurological problems so I need people to type in clear text and no funny fonts. Also excuse any typos, my vision blocks things out.
I have autism and have problems communicating, PMs included.
Just becasue I type well doesn't mean I speak well. I am only part time verbal.


Steel Maiden is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 06:35 PM.